# SDR SWIA2024120301290

- Difficulty date: September 23, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLAP HINGE BOX ASSEMBLY AT WS178 UPPER PRESSED BUSHINGS 4EA ARE GOUGED AND CHAFED. REQUIRES REPLACEMENT.     (C-CHECK RO 11/30/2024)    REMOVED AND REPLACED LH FLAP HINGE BOX ASSEMBLY AT WS178 4EA UPPER PRESSED BUSHINGS REF CRJ700 AMM 20-31-00-000-801-A01 AND CRJ700 AMM 20-31-00-400-805-A01
